# SDR SWAA2025090395622

- Difficulty date: July 26, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS294.5 AT LEVEL STR17R AND WL208.1 AT PASSENGER CABIN.   REPLACED ANGLE AND FASTENERS LOCATED BS294.5 AT LEVEL STR17R AND WL208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND DWG:141A8310;SHEET:25.
